# SDR SWI2023F00035

- Difficulty date: February 9, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL HAS MULTIPLE GOUGES FROM FS 409.00+16 THRU FS 409.00+112     (C-CHECK RO 3/11/2023)    REMOVED AND NSTALLED NEW RH SIDE SEAT RAIL FS 409.00+16 THRU FS 409.00+112 REF CRJ200 AMM 53-01-11-400-802
